# SDR IPXA2022042281396

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300*
- Aircraft serial: 0862
- Aircraft time: 21,494 hours, 12,770 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: F523707582000
- Part serial: NSN
- Condition: Cracked
- Location: Fork Fitting Fr2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGLOWER FWD CARGO DOOR FRAME 24 HAS 2EA HOLES WITH CRACK INDICATION.ACCOMPLISHED REPAIR PER FINAL EA 300-5231-27-A2893 AND FINAL UPS EO A300-5230-83511-A
